# SDR ASAA1149723

- Difficulty date: April 6, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 56,444 hours, 31,899 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Bushing
- Part number: 69374611
- Condition: Galled
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FORWARD VERTICAL STABILIZER BOLT FORWARD ATTACH LUG BUSHING IS GALLED.  REPAIRED BUSHING PER ASA EA 400 55EA 05422.
